Thibault Poiret - Néron models of Jacobians over bases of arbitrary dimension

epiga:7340 - Épijournal de Géométrie Algébrique, September 21, 2022, Volume 6 -
Néron models of Jacobians over bases of arbitrary dimensionArticle

Authors: Thibault Poiret

    We work with a smooth relative curve $X_U/U$ with nodal reduction over an excellent and locally factorial scheme $S$. We show that blowing up a nodal model of $X_U$ in the ideal sheaf of a section yields a new nodal model, and describe how these models relate to each other. We construct a Néron model for the Jacobian of $X_U$, and describe it locally on $S$ as a quotient of the Picard space of a well-chosen nodal model. We provide a combinatorial criterion for the Néron model to be separated.

    Volume: Volume 6
    Published on: September 21, 2022
    Accepted on: June 1, 2022
    Submitted on: April 9, 2021
    Keywords: Mathematics - Algebraic Geometry,Mathematics - Commutative Algebra,Mathematics - Number Theory

    1 Document citing this article

    Consultation statistics

    This page has been seen 409 times.
    This article's PDF has been downloaded 339 times.